# SDR 2013FA0000744

- Difficulty date: October 28, 2013
- Submitted: December 13, 2013
- Operation: General aviation
- Aircraft: N378HS
- Make and model: Urocop EC120B
- Aircraft serial: 1566
- Aircraft time: 2,501 hours
- Engine: Tmeca ARRIUS2F
- System (JASC): 6220 · Main Rotor Head
- Part: Scissor Link
- Part number: C623A2005103
- Part serial: BRY646
- Condition: Debonded
- Location: Zone 200
- Part time: 130 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCISSOR LINK FIXED BUSHING DISBONDED FROM SCISSOR LINK, INNER ROTATING, SLIP BUSHING SEIZED IN OUTER STATIONARY BUSHING.
